Clackamas County Public Health Advisory Council Monday, April 8, 2024 3:00 – 5:00 p.m.



This is an in-person meeting, that will take place at:

**Public Service Building** 

2051 Kaen Rd., Room 369 A & B

Oregon City, OR 97045

Please check-in at the lobby desk to get your badge and elevator key to gain access to the conference room.

The meeting will be streamed via Zoom, for those unable to attend in person: Join Zoom Meeting, <a href="https://clackamascounty.zoom.us/j/86270420949">https://clackamascounty.zoom.us/j/86270420949</a>

Contact: For questions regarding the Public Health Advisory Council contact Susan Berns-Norman at SusanB@clackamas.us

Please note: all Public Health Advisory Council and committee meetings are recorded. By participating in the meeting, you agree to be recorded.

## **Group Agreement:**

- ❖ Meetings are meaningful, action focused while making time for follow-up and further analysis.
- Stay on point and on time.
- ❖ Don't stay confused ask for clarification, avoid acronyms.
- Address the problem, not the person, be respectful.
- Assume best intentions and recognize impact.
- Move up and move back accordingly. Recognize that It can be just as challenging for someone to step forward as it is to step back.
- Bring respectful passion to the meetings.
- Learn from previous experiences and focus on moving forward. Slow down to support full participation by all group members.
- Stay engaged, speak your truth, and hear the truth of others.
- Expect and accept non-closure.
- It's ok to experience discomfort.
- ❖ Acknowledge intent.
- \* Remember our interdependence and interconnectedness and share responsibility for the success of our work together.
- When speaking introduce yourself and if referring to a comment in the chat, share the content of the chat.

## **Meeting Desired Outcomes:**

- Inform PHAC of climate and health work happening in the Public Health Division
- Understanding of Tri-County work and Clackamas County specific work related to climate & health.
- Solicit feedback on current work (data, outreach, strategies), gaps, and other actions or additions to existing Adaptation Plan draft.
- Solicit feedback and recommendations on how to integrate climate and health into PHAC priorities/ public health programming.

## Agenda

Topic	Action	Presenter / Lead	Time
I. Welcome In recognition of Public Health Week 2024		Co-Chair: Yvonne Smith Director: Philip Mason-Joyner	3:00 – 3:05 p.m. 5 minutes
II. Introductions Icebreaker question - what do you believe is the biggest threat to human health from our changing climate?		Co-Chair: Yvonne Smith	3:05 – 3:23 18 minutes
III. Review of Agenda		Co-Chair: Yvonne Smith	3:23 – 3:25 2 minutes
IV. Minutes from February 12, 2024	Х	Co-Chair: Yvonne Smith	3:25 – 3:27 2 minutes
V. Public Input 3 minutes per person		Public Input	3:27 – 3:33 6 minutes
VI. PHAC Group Agreement		Co-Chair: Yvonne Smith	3:33 – 3:36 3 minutes
VII. Co-Chair Election	Х	Co-Chair: Yvonne Smith (?)	3:36 – 3:41 5 minutes
VIII. Recruitment Update		Susan Berns-Norman	3:41- 3:44 3 minutes
<ul> <li>IX. Overview of Climate and Health work in Public Health</li> <li>Why is the Center for Population Health (CPH) doing climate and health work? What is CPH's focus? What is OPHES's focus?         <ul> <li>Data, partnerships, interventions, plans and metrics.</li> </ul> </li> <li>How this work connects with Modernization</li> <li>Who is doing what in the climate and health space &amp; how CPH's staff are collaborating:         <ul> <li>Tri County, OPHES, Disaster Management, DTD</li> </ul> </li> <li>Purpose: Create a shared</li> </ul>		Leah Fisher (support from Mary Ellen Winterhalter)	3:44 – 4:04 20 minutes
understanding of the role of public health CHP and OPHES & climate			

Topic	Action	Presenter / Lead	Time
hazards. What other departments are doing in the climate and resiliency space.			
<ul> <li>X. Heat Watch Report Findings</li> <li>Share process &amp; findings.</li> <li>Questions and Answers</li> <li>How can/should this information be shared?</li> </ul>		Leah Fisher	4:04 – 4:14 10 minutes
XI. Activity: (2 groups)  Each group will be provided with one or more priority hazards. They will be asked to review high level data, review and provide input on: identified priority populations, draft interventions, and offer ideas on how this climate and health work can this tie to other work/programs/priorities in CCPHD.  Handout: 1) Hazard summary activity sheet 2) list of questions to be discussed and answered.  Purpose: Inform the Climate Adaptation Plan and make connections across other PHAC work.		Leah Fisher Mary Ellen Winterhalter Susan Berns-Norman	4:14 – 4:34 20 minutes
XII. Debrief/share back with full group Activity wrap-up		Designated Group Member	4:34 – 4:44 10 minutes
XIII. Climate Action Plan		Dr. Sarah Present	4:44 – 4:49 5 minutes
XIV. Wrap-up & Next Steps		Yvonne Smith, Leah Fisher, Susan Berns-Norman,	4:49 – 4:58 9 minutes
XV. Adjournment  Next Meeting: June 10, 2024, 3:00 – 5:00 p.m. (via Zoom)		Co-Chair: Yvonne Smith	4:58 – 5:00 p.m. 2 minutes

Future Meetings	Time	Topic	Location
June 10, 2024	3:00 – 5:00 p.m.		Zoom

Future Meetings	Time	Topic	Location
August			
October			
December		Ethics Deliberation	